MAUDE Adverse Event Report: BLUE BELT TECHNOLOGIES REAL INTELLIGENCE TRACKING CAMERA; ORTHOPEDIC STEREOTAXIC INSTRUMENT

BLUE BELT TECHNOLOGIES REAL INTELLIGENCE TRACKING CAMERA; ORTHOPEDIC STEREOTAXIC INSTRUMENT
Model Number PFSDV0016
Medical Device Problem Code Intermittent Communication Failure (4038)
Health Effect - Clinical Codes No Consequences Or Impact To Patient (2199); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/30/2020
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during a cori tka procedure, they received a camera disconnection error just after the arrays were put in and were about to begin registration.They recovered by hitting the continue button.The camera re-initialized and there was no need to re-boot and re-calibrate.The procedure was successfully completed as planned with cori.There was a delay of less than 30 minutes and no impact to the patient.No other complications were reported.
 
Additional Manufacturer Narrative
The real intelligence tracking camera, part number rob10025, serial (b)(6) and used for treatment, was not returned for evaluation.A relationship between the reported event and the device was established.A visual/functional inspection cannot be completed as no device was returned for evaluation.Review of the patient screenshots confirms the customer reported problem of "camera disconnected" error.A review of manufacturing and service records indicate the device met all specifications upon release into distribution.A complaint history review for similar reported/confirmed complaints has identified prior events.The most probable cause of the reported problem is a loose/no connection between console and the camera.Although no further containment or corrective action is recommended or required at this time, all complaints are monitored and trended through post market surveillance activities.If the product associated with this event is returned or provided at a future date, this evaluation will be reopened for investigation.

Brand Name
REAL INTELLIGENCE TRACKING CAMERA
Common Device Name
ORTHOPEDIC STEREOTAXIC INSTRUMENT
Manufacturer (Section D)
BLUE BELT TECHNOLOGIES
2905 northwest blvd ste 40
plymouth MN 55441
MDR Report Key10437945
Report Number3010266064-2020-01729
Device Sequence Number16847971
Product Code OLO
UDI-Device Identifier00885556628904
UDI-Public00885556628904
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
K191223
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/02/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberPFSDV0016
Device Catalogue NumberROB10025
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 07/30/2020
Supplement Date Received by Manufacturer10/28/2021
Initial Report FDA Received Date08/21/2020
Supplement Report FDA Received Date11/02/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1